# SDR 95ZZZX4147

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE STRUCTURE BETWEEN RIBS 7 AND 8 HAS A CRACKED CLEAT ATTACHING STIFFENER TO THE REAR FALSE SPAR. REMOVED AND REPLACED CLEAT BETWEEN LEFT WING TRAILING EDGE BETWEEN RIBS 7 AND 8 IAW BAE 146-300 SRM.
